MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 4

TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 4
Model Number IPN047898
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "it was found before using it to the patient.There was air leaking at the cuff pilot".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site for evaluation.The manufacturer reports: "visual inspection performed on the complaint sample.No abnormality found on the product from its outer profile.Leak test was performed to the complaint sample.Presence of bubble was identified on the tear location.The leak was found at the cuff sealing and side flap and backplate area.Functional test was performed on complaint sample.Cuff could not maintain the deflation and inflation due to leak.Dhr was reviewed.There was no abnormality found.Based on the complaint description, the complaint is related to leak air from cuff pilot prior to use.Visual inspection on the sample received has found no abnormality.Functional test on the complaint sample has shown present of bubbles (leak on cuff).Leak test was performed on the complaints sample and present of bubbles (leak) on the cuff was observed.Deflation and inflation test was performed on the product, the cuff could not maintain the pressure due to leak area.In conclusion, the root cause of the failure was manufacturing related complaint." a non-conformance was opened to further address this issue.

Brand Name
LMA PROTECTOR CUFF PILOT SIZE 4
Common Device Name
LMA PROTECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11641791
Report Number9681900-2021-00008
Device Sequence Number2999372
Product Code CAE
UDI-Device Identifier05060112313868
UDI-Public05060112313868
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/28/2022
Device Model NumberIPN047898
Device Catalogue Number192040
Device Lot NumberPMDFYD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1